Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had RTA from an accident. Scar formation on the face and forearms after injuries. Medication?

Hello sir myself had a RTA due to skidding of the bike .i have got many abrasions over my face and forearms ,they got healed but a very dark /black scars have formed ,which is very much odd to look at .please help me with best medication to make the scar color lighter.please do consider and answer my problem.thanking you.
Asked On : Tue, 2 Apr 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
hi, thanks for posting your query

You seem to have postinflamatory pigmentation and scarring after the injury
For the same you may do as follows:
Undergo a few sessions of peels alternating with microdermabrasion
A cream containing hydroquinone, tretinoin and hydrocortisone at night for a few months
A sunscreen during the day .
oral antioxidants and vit C supplements

Take the above treatment under a dermatologist as they may be associated with a few side effects.The response to these treatments is slow and require a lot of patience.

Hope this solves your query

Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Masroor Mir Hussain's  Response
After an injury, the discoloration of the skin is a natural process. The color tends to change and finally fades and disappears on its own. You should not worry much about it and wait for it to heal on its own.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor